# SDR KNNA20060001A

- Difficulty date: November 8, 2006
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 50,981 hours, 40,276 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHORD CRACKED ON BULKHEAD OF BS 727, BL 0 (TOP) FWD WALL OF THE AFT CARGO COMPARTMENT.  PROVIDE REPAIR INSTRUCTIONS ON REPAIR OF CRACKED WEB ANGLE IN WHEEL WELL AFT BULKHEAD BS 727 BL 0.
